Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pus filled bump near vagina. Using cefilexin. Why is it recurring?

I have a hard puss filled bump on my inner thigh close to my vagina . When it started about a month ago it was like a pimple , i popped it and it kind of stayed open like the start of a staff infection ( i had one before). I went to the doctor and was told that it was not staff, to keep it clean and was given a antibiotic ( cefilexin). I left out of town anthed fogot to pick up the medicine but the bump had closed and seemed to have healed up so i never picked up the medicine. Now its been about two weeks and the bump is growing and is about an inch wide and alittle sore but not opened. I just went in to get the antibiotic. My question is, do u have any idea what this could be, and is it to late to take the meds to clear this, its very difficult for me to keep going to the doctor, plz give me any advise u have
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
u better take oflox antibiotic .....stop cefelexin ....and another u can do v-wash for proper hygeine ......
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor